Nhảy đến nội dung

Fuzzy fractional integral equations involving the kernel ψ-functions

Authors: 

Vinh An, Truong, Van Hoa, Ngo

Source title: 
Journal of Intelligent and Fuzzy Systems, 38(4): 5127-5141, 2020 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

In this work, a new class of generalized fractional integral equations involving the kernel ψ-function in the fuzzy setting is introduced. With this problem, we can recover a wide class of fractional fuzzy integral equations by choosing the kernel ψ-function. In this sense, we provide sufficient conditions for the existence, uniqueness of solutions and δ-Ulam-Hyers-Rassias stability of the given problems. Some examples are given to illustrate our main results.